# SDR 95ZZZX4331

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AA
- Make and model: Beech B-99
- Aircraft serial: U159
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Guide Rod
- Part number: 50810354
- Condition: Broken
- Location: Lt Mlg Downlock
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS TAXIING WHEN THE LEFT GEAR FOLDED UP.  THE AIRCRAFT WAS JACKED UP BY MAINTENANCE PERSONNEL AND THEY FOUND THE DOWNLOCK SPRING GUIDE ROD BROKEN IN TWO.  THE SPRING GUIDE ATTACHES BETWEEN THE DOWNLOCK HOOK (PN 50-810338-1) AND THE MLG ACTUATOR (PN 99-810057-651).  SEE BEECHCRAFT B-99 PARTS MANUAL, FIGURE 201, ITEMS 8, 31,  AND 33 FOR BREAKDOWN.  THIS ALLOWED THE OVERCENTER LOCK (PN 50-810338-1) TO WORK FREE AND THE GEAR TO FOLD.  DAMAGE WAS TO THE LEFT ENGINE (PROP STRIKE) AND LEFT WING TIP.  AIRCRAFT IS CURRENTLY AOG FOR REPAIRS.  TSO CYCLES, 440.
